# SDR 97UAL900201

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Boeing 737222
- Aircraft serial: 19040
- Engine: Pwa JT8D7B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMERGENCY LIGHT IS INOP.  REPLACED BATTERY AND CHARGER, OPS CHECK OK.
